# SDR AALA972303

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY LIGHTS IN COCKPIT AND BOTH SIDES OF FORWARD ENTRY INOPERATIVE.  RE-SECURED LOOSE WIRE TO EMERGENCY LIGHT PACK ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
